# SDR SIMA980981

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001224
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURNG CPCP-8 INSPECTION, MAINTENANCE REPORTED THE LEFT AFT OUTBOARD AND THE LEFT AFT INBOARD SEAT TRACKS WERE CORRODED.  MAINTENANCE REMOVED AND REPLACED BOTH SEAT TRACKS IAW SRM 51-25-04.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
